| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that as the surgeon was loading a 13.2mm tmicl13.2 implantable collamer lens, -11.0/+4.0/092 (sphere/cylinder/axis) into the injector, the haptic broke."no injury to patient" is noted.Attempts to obtain additional information have not been successful.